# SDR CALA2016070895504

- Difficulty date: July 1, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 52-53
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 41L CORRODED IN AFT CARGO BETWEEN FRAMES 52 AND 53.  REMOVED CORROSION AND REPAIRED THE STRINGER IAW SRM 53-00-13 PARA 4B FIG 202 SHEET 5.
